Aa
Aa
A
A
A
Close
Avatar universal

Diabetes

Hi Sir, I am 55 years, a diabetes since 12 years, ( type 2) using insulin since 5 months. Now I have some problems. I have some burning sensation unde my feet and penis,sometime extreme. It may be the side effect of diabetes. Please advice
3 Responses
Avatar universal
it can be neuropathy. You are advised to visit your physician.
regards
Avatar universal
How are your numbers?

Could be neuropathy.
231441 tn?1333892766
COMMUNITY LEADER
Neuropathy is a side effect of uncontrolled diabetes, where blood sugars are above normal, which causes damage to small nerves resulting in pain.

THere are medications that can help treat this.

However, most critical is that you control your blood sugar levels to as close to normal as possible and ideally below 140 at all times.

What are your current blood sugar levels and A1C level.
Have an Answer?

You are reading content posted in the Diabetes - Type 2 Community

Top Diabetes Answerers
231441 tn?1333892766
Manila, Philippines
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are three summertime recipes that will satisfy your hunger without wreaking havoc on your blood sugar.
If you have prediabetes, type 2 diabetes isn’t inevitable. Find out how you can stop diabetes before it starts.
Diabetes-friendly recipes and tips for your game day party.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Simple ways to keep your blood sugar in check.
8 blood sugar-safe eats.